An O(\sqrt{n}L) interation bound primal-dual cone affine scaling algorithm for linear programming

J.F. Sturm, S. Zhang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)177-194
Number of pages17
JournalMathematical Programming
Volume72
Publication statusPublished - 1996

Cite this

@article{c4fee5be8e2f4e069823d17d9eccd0ff,
title = "An O(\sqrt{n}L) interation bound primal-dual cone affine scaling algorithm for linear programming",
author = "J.F. Sturm and S. Zhang",
note = "Pagination: 17",
year = "1996",
language = "English",
volume = "72",
pages = "177--194",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",

}

An O(\sqrt{n}L) interation bound primal-dual cone affine scaling algorithm for linear programming. / Sturm, J.F.; Zhang, S.

In: Mathematical Programming, Vol. 72, 1996, p. 177-194.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An O(\sqrt{n}L) interation bound primal-dual cone affine scaling algorithm for linear programming

AU - Sturm, J.F.

AU - Zhang, S.

N1 - Pagination: 17

PY - 1996

Y1 - 1996

M3 - Article

VL - 72

SP - 177

EP - 194

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

ER -